MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM CAST ABUTMENT; HEXED CUSTOM CAST ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM CAST ABUTMENT; HEXED CUSTOM CAST ABUTMENT
Model Number PYCAH
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes two (2) malfunction event.A review of the events involved abutment fracturing.No patient adverse events were reported.No information regarding patient demographics were provided.
 
Event or Problem Description

Brand Name
BIOHORIZONS CUSTOM CAST ABUTMENT
Common Device Name
HEXED CUSTOM CAST ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key23413690
Report Number1060818-2025-07333
Device Sequence Number10407776
Product Code NHA
UDI-Device Identifier00847236005856
UDI-Public00847236005856
Combination Product (Y/N)N
PMA/510(K) Number
K223697
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYCAH
Device Catalogue NumberPYCAH
Is the Reporter a Health Professional? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown